MathSciNet Relay Station
MathSciNet bibliographic data
MR573041 (58 #28056) 16A26 (20C05)
Reiten, Idun Almost split sequences for group algebras of finite representation type. Trans. Amer. Math. Soc. 233 (1977), 125–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement